Skip to main content

Johnny Brown

Johnny Brown Professor of Mathematics
  • 765-49-41955
  • MATH 700
Personal Website
Research Interest(s):
Complex Analysis

Publications listed in MathSciNet

Clarendon Press, Oxford, 1962.

  1. Johnny E. Brown. Applications of extreme points to distortion estimates. Complex Var. Theory Appl., 47(3):229-237, 2002.
  2. Johnny E. Brown. On the Sendov conjecture for polynomials with real critical points. In African Americans in mathematics, II (Houston, TX, 1998), volume 252 of Contemp. Math., pages 49-62. Amer. Math. Soc., Providence, RI, 1999.
  3. Johnny E. Brown and Guangping Xiang. Proof of the Sendov conjecture for polynomials of degree at most eight. J. Math. Anal. Appl., 232(2):272-292, 1999.
  4. Johnny E. Brown. A proof of the Sendov conjecture for polynomials of degree seven. Complex Variables Theory Appl., 33(1-4):75-95, 1997.
  5. J. Brown, M. Goldstein, and J. McDonald. Lp-norms of polynomials with positive real part. J. Math. Anal. Appl., 156(1):150-153, 1991.
  6. Johnny E. Brown. On the Sendov conjecture for sixth degree polynomials. Proc. Amer. Math. Soc., 113(4):939-946, 1991.
  7. Johnny E. Brown. Images of disks under convex and starlike functions. Math. Z., 202(4):457-462, 1989.
  8. Johnny E. Brown and Janice B. Walker. A coefficient estimate for nonvanishing Hp functions. Rocky Mountain J. Math., 18(3):707-718, 1988.
  9. Johnny E. Brown. On the Ilieff-Sendov conjecture. Pacific J. Math., 135(2):223-232, 1988.
  10. Johnny Brown, Myron Goldstein, and John McDonald. A sequence of extremal problems for trigonometric polynomials. J. Math. Anal. Appl., 130(2):545-551, 1988.
  11. Johnny E. Brown. Iteration of functions subordinate to schlicht functions. Complex Variables Theory Appl., 9(2-3):143-152, 1987.
  12. Johnny E. Brown. Level sets for functions convex in one direction. Proc. Amer. Math. Soc., 100(3):442-446, 1987.
  13. Johnny E. Brown and Anna Tsao. On the Zalcman conjecture for starlike and typically real functions. Math. Z., 191(3):467-474, 1986.
  14. Johnny E. Brown. On a coefficient problem for nonvanishing Hp functions. Complex Variables Theory Appl., 4(3):253-265, 1985.
  15. Johnny E. Brown. Some sharp neighborhoods of univalent functions. Trans. Amer. Math. Soc., 287(2):475-482, 1985.
  16. Johnny E. Brown. A method for investigating geometric properties of support points and applications. Trans. Amer. Math. Soc., 287(1):285-291, 1985.
  17. Johnny E. Brown. Properties of some extremal nonvanishing univalent functions. Math. Z., 187(4):519-525, 1984.
  18. Johnny E. Brown. Quasiconformal extensions for some geometric subclasses of univalent functions. Internat. J. Math. Math. Sci., 7(1):187-195, 1984.
  19. Albert Baernstein, II and J. E. Brown. Integral means of derivatives of monotone slit mappings. Comment. Math. Helv., 57(2):331-348, 1982.
  20. Johnny E. Brown. Meromorphic univalent functions whose ranges contain a fixed disk. J. Analyse Math., 40:155-165 (1982), 1981.
  21. Johnny E. Brown. Derivatives of close-to-convex functions, integral means and bounded mean oscillation. Math. Z., 178(3):353-358, 1981.
  22. Johnny E. Brown. Univalent functions maximizing Re{a3+λ a2}. Illinois J. Math., 25(3):446-454, 1981.
  23. Johnny E. Brown. Geometric properties of a class of support points of univalent functions. Trans. Amer. Math. Soc., 256:371-382, 1979.

Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, IN 47907-2067

Phone: (765) 494-1901 - FAX: (765) 494-0548  Contact Us

© 2024 Purdue University | An equal access/equal opportunity university | Copyright Complaints | DOE Degree Scorecards

Trouble with this page? Accessibility issues? Please contact the College of Science.

Maintained by Science IT